ResearcherID.com
ResearcherID Thomson Reuters  

Stoica, Codruta Simona
Create a ResearcherID badge for this researcher View publications analytics for this researcher
Close
ResearcherID: C-9465-2009
Other Names: Stoica, Codruta; Stoica, C.
E-mail:
URL: http://www.researcherid.com/rid/C-9465-2009
Subject: Mathematics
Keywords: stability theory, evolution equations, control theory, dynamical systems
ORCID: http://orcid.org/0000-0001-6199-1475
My Institutions (more details)
Primary Institution:
Sub-org/Dept: Department of Mathematics and Computer Science
Role:
Description:
My URLs: http://www.uav.ro/en/people/exact-sciences/stoica-codruta
 
 

This list contains papers that I have authored.

publication(s)  
First Page Previous Page Page   of  8  Go Next Page Last Page
  Sort by:    Results per page: 
1. Title: A general framework for splitting concepts for cocycles over generalized non-autonomous dynamical systems
Author(s): Stoica Codruta
Source: Mathematical Problems in Engineering Pages: 1-8 Published: 2017
DOI: 10.1155/2017/ 4790679  
added
30-Jan-17
2. Title: A stochastic approach of dynamical systems by means of cocycles
Conference: The 10th International Conference on Mathematics & Statistics: Teaching, Theory & Applications–Athens Institute for Education and Research, ATINER, Athens, Greece Year: 2016
added
07-Jan-17
3. Title: Approaching the Discrete Dynamical Systems by means of Skew-Evolution Semiflows
Author(s): Stoica, C.
Source: Discrete Dynamics in Nature and Society Published: 2016
Times Cited: 1
DOI: 10.1155/2016/4375069
added
16-Oct-16
4. Title: Asymptotic properties of lp–type for the study of difference equations
Source: International Symposium–Research and Education in Innovation Era, 6th Edition–Aurel Vlaicu University of Arad Published: 2016
added
07-Jan-17
5. Title: Asymptotic properties for evolution operators
Conference: International Workshop on Operator Theory and Applications, Third Edition, Aurel Vlaicu University of Arad Year: 2015
added
11-Oct-15
6. Title: Cocycles over non autonomous dynamical systems in Banach spaces
Source: Essays on Mathematics and Statistics: Volume 5, 65-72, ISBN 978-618-5065-77-5 Published: 2015
added
11-Oct-15
7. Title: Developing an institutional strategy for internationalization
Conference: Workshops on Internationalisation, Equity and Institutional Management for a Quality Higher Education–IEMU, Bucharest Year: 2015
added
11-Oct-15
8. Title: Exponential dichotomy versus exponential splitting for skew-evolution semiflows in infinite dimensional spaces
Conference: The 9th International Conference on Mathematics & Statistics: Education & Applications – Athens Institute for Education and Research, ATINER, Athens, Greece Year: 2015
added
11-Oct-15
9. Title: Lyapunov functions in the study of the h–dichotomy for skew-evolution semiflows in Banach spaces
Conference: The International Conference on Nonlinear Operators, Differential Equations and Applications–Babes-Bolyai University, Cluj Napoca Year: 2015
added
11-Oct-15
10. Title: On (h,k)-trichotomy and (h,k)-splitting for cocycles of linear operators in Banach spaces
Conference: The 14th International Conference on Mathematics and its Applications-Politehnica University of Timisoara Year: 2015
added
04-Apr-16
publication(s)  
First Page Previous Page Page   of  8  Go Next Page Last Page
  Sort by:    Results per page: